# SDR UIEA200600224

- Difficulty date: September 5, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 18,006 hours, 2,910 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 560
- Part time: 18,006 hours, 2,910 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N415MC AT PIK FOR MSG-3, CHECK C-4 & A-4.  AS PER N/ROUTINE 163 FWD CARGO SEAT TRACK AT BS 560 LBL 45.5 HAS 6 INCH CRACK AND N/ROUTINE 188 FWD CARGO SEAT TRACK AT BS 560, LBL 25 HAS TWO HOLES.  NR 4453A083 WAS GENERATED.  FOR N/ROUTINE 163 REPAIR ACCOMPLISHED AT FWD CARGO SEAT TRACK BS 560 LBL 45.5 AS PER 747-400 SRM 53-00-52 FIG 201, REPAIR NR 10.  FOR N/ROUTINE NR 188, REPAIR ACCOMPLISHED AT FWD CARGO SEAT TRACK BS 560 LBL 25.0 AS PER 747-400, SRM 53-00-52, FIG 201, REPAIR NR 10.
